# SDR AALA202010279008

- Difficulty date: October 26, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 47,319 hours, 22,515 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327107
- Part serial: 7980
- Condition: Faulty
- Location: Brakes
- Part time: 18,674 hours, 10,023 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  BRAKES SYSTEM 2 FAULT ON ECAM AFTER TAKEOFF.   PERFORMED QRH RESET PROCEDURE AND RECEIVED BRAKES SYSTEM 1 FAULT ON ECAM.  FLIGHT AIR INTERRUPTED AND RETURNED TO FIELD.  REPLACED BRAKE/STEERING CONTROL UNIT WITH ROBBED UNIT, IAW AMM 32-42-34.  OPERATIONS CHECK GOOD.
